# SDR AALA20110221LAX01

- Difficulty date: February 21, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 31,581 hours, 13,075 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Target
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT SNA-DFW.  CREW REPORTED LEFT THRUST REVERSER LIGHT ILLUMINATED ON ROTATION.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  PLACARD LEFT THRUST REVERSER INOPERATIVE.  ON 03/01/2011 AT LAX FOUND INBOARD ARM TARGET LOOSE. RE-INSTALLED TARGET.  SYSTEM GROUND CHECK NORMAL OPERATION.
